Vol. 4, No. 5, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Non-Weyl resonance asymptotics for quantum graphs

E. Brian Davies and Alexander Pushnitski

Vol. 4 (2011), No. 5, 729–756

We consider the resonances of a quantum graph G that consists of a compact part with one or more infinite leads attached to it. We discuss the leading term of the asymptotics of the number of resonances of G in a disc of a large radius. We call G a Weyl graph if the coefficient in front of this leading term coincides with the volume of the compact part of G. We give an explicit topological criterion for a graph to be Weyl. In the final section we analyze a particular example in some detail to explain how the transition from the Weyl to the non-Weyl case occurs.

quantum graph, resonance, Weyl asymptotics
Mathematical Subject Classification 2000
Primary: 34B45
Secondary: 35B34, 47E05
Received: 22 March 2010
Revised: 2 August 2010
Accepted: 14 September 2010
Published: 16 February 2012

Proposed: Terence Tao
E. Brian Davies
Department of Mathematics
King’s College London
London WC2R 2LS
United Kingdom
Alexander Pushnitski
Department of Mathematics
King’s College London
London WC2R 2LS
United Kingdom